Optimality of impulse harvesting policies

Abstract : We explore the link between cyclical and smooth resource exploitation. We define an impulse control framework which can generate both cyclical solutions and steady-state solutions. Our model can admit convex and concave profit functions and allows the integration of different stock-dependent profit functions. We show that the strict concavity of the profit function is only a special case of a more general condition, related to submodularity, that ensures the existence of optimal cyclical pol- icies. We then establish a link with the discrete-time models with cyclical solutions by Benhabib and Nishimura (J Econ Theory 35:284-306, 1985) and Dawid and Kopel (J Econ Theory 76:272-297, 1997). For the steady-state solution, we explore the relation to Clark's (1976) continuous control model.
Type de document :
Article dans une revue
Economic Theory, Springer Verlag, 2013, 52 (2), pp.429-459. 〈10.1007/s00199-011-0650-6〉
Liste complète des métadonnées

Contributeur : Alain Jean-Marie <>
Soumis le : mardi 17 septembre 2013 - 18:41:25
Dernière modification le : lundi 22 octobre 2018 - 09:22:02

Lien texte intégral



Katrin Erdlenbruch, Alain Jean-Marie, Michel Moreaux, Mabel Tidball. Optimality of impulse harvesting policies. Economic Theory, Springer Verlag, 2013, 52 (2), pp.429-459. 〈10.1007/s00199-011-0650-6〉. 〈hal-00862924〉



Consultations de la notice